# SDR AWXA200201134

- Difficulty date: October 28, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 57,410 hours, 35,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6978163U8
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-19 CHECK A 1 INCH CRACK WAS FOUND ON SHEAR WEB IN RT MAIN LANDING GEAR WHEEL WELL AT AFT END, JUST FORWARD OF BULKHEAD AT BS 727, STR 18 RT. MAINTENANCE REMOVED CRACKED WEB AT BS 727, STR 18 RT; FABRICATED A NEW REPLACEMENT WEB PER DWG 65-46877; INSTALLED REPAIR PART IAW B737-300 SRM 51-10-02, PG. 12.
